MathSciNet Relay Station
MathSciNet bibliographic data
MR1160117 (93b:58021) 58C27 (47H99 47N20 58E07)
Church, P. T.; Timourian, J. G. Global fold maps in differential and integral equations. Nonlinear Anal. 18 (1992), no. 8, 743–758.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement